# SDR IPXA2025101392168

- Difficulty date: September 23, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,497 hours, 12,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960300007
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CENTER FLAP, TOP SKIN FLANGE, THREE CRACK INDICATION NOTED AT RIB 26.   ACCOMPLISHED PERMANENT REPAIR IAW EO-95369-REQ1 AND VT-MAE EA 300-5750-27-A4159.
